Hello, so I am 22 years old, I have recently noticed that I have been getting alot of random bruising, all over my body, which came to a surprise because i dont bruise easily. They hurt like a regular bruise but they last alot longer than a normal bruise. The only medication i am on is birth control, have been on it for years. I've also been exhausted over the past month or two, doesn't matter how much or how little sleep I get im always so exhausted I feel like I could just sleep forever. Another weird thing to me is that also over the past month or so im finding it really hard to focus on things and to stay focused. Any feedback ??
You might get tested to see if you have Cushing's syndrome, which can cause easy bruising and severe fatigue.
You might also see if you are low in iron & ferritin, which, even if CBC is normal, can cause fatigue. Iron deficiency can also cause poor concentration or attention span according to one website I was looking at.
The symptom checker on medhelp lists thirteen possible causes of bruising and exhaustion. However, when I had poor concentration to the list, it draws a blank.
I have been having the exact same thing, for me the exhuastion stays and the bruising comes and goes, mine are mainly on the back of my calves. The only difference is that sometimes my body aches and i'll get a random headache. Have you noticed any weight fluctuations? or moodiness? Its weird because sometimes I can tell or feel when the bruising is coming back ;(
I would go get some blood work done, and if nothing comes up go see a specialist, my doctor got me an appointment with one, so im hoping something comes out of this.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.